# SDR DALA2018052903616

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 68,062 hours, 49,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE AT 1CD. REPLACED THE LAMP.  OPS CHECKED GOOD.
